Colombia: 66enne take too much viagra, amputate the penis

(AGI) - Rome, September 23 - Gentil Ramirez Polania, 66enne Colombian, suffered amputation of the penis after taking a quantity 'too much Viagra that has sent gangrenous sexual organ. The man, originally from Giant in the department of Huila, told local media that he had intentionally taken many pills to 'impress' his new girlfriend with a good sexual performance. The overdose of Viagra, however, has caused a severe episode of priapism, an erection with prolonged for several days. The 66enne and 'then turned to a specialized center in Neiva where doctors found that his penis was inflamed, fractured and bore signs of gangrene. Amputation and 'necessary in order to prevent the gangrene from spreading to other parts of the body. End of the games. .
Go to the site of AGI.it
imageColombia: 66enne prende troppo viagra, gli amputano il peneColombia: 66enne prende troppo viagra, gli amputano il peneColombia: 66enne prende troppo viagra, gli amputano il peneColombia: 66enne prende troppo viagra, gli amputano il pene




Source

FacebookMySpaceTwitterDiggDeliciousStumbleuponGoogle BookmarksRedditNewsvineTechnoratiLinkedinRSS Feed

Built with HTML5 and CSS3
Copyright © 2011 YOOtheme